Coumadin (warfarin sodium), Rythmol (propafenone) and Hair Loss

Head2Toe Magazine

There are several prescription medications that cause hair loss, but it seems as if the doctors never disclose the information until after the side effects are prominent. When we first start to notice hair loss the best thing to do is to immediately address the issue. The first thing that we should do is talk with a doctor and let them know about the problem because one of the first signs that something is going on in our bodies is hair loss. If you are taking medications it is wise to read the side effects that is always attached to the prescription bag. Below we are discussing Coumadin and Rythmol which are blood thinners. They both can cause alopecia (hair loss).

Coumadin, or warfarin, is a drug used to treat blood clots. Coumadin can be a life-saving medication for people who have blood clots near their lungs or heart, but…

View original post 430 more words